# SDR SWIA200515233

- Difficulty date: July 1, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 928 hours, 661 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT FAULT STATUS MSG IN FLIGHT.  REPLACED RT IB SLAT DISCONNECT SENSOR IAW CRJ 700 AMM 27-81-39, OPERATIONAL CHECK GOOD, P/N OFF  771410C  S/N OFF M794.
